# SDR SWIA2025041808

- Difficulty date: February 27, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 37,136 hours, 38,349 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING NOTED ON L/H INBD FLAP VANE CAP AT INBD CAP ASSY. (MARKED) (C-CHECK RO 04/17/2025)REPLACED L/H INBD FLAP VANE CAP AT INBD CAP ASSY P/N 601R14303-53, REF. DRW 601R14302, REV. E, AND CRJ-200, SRM 51-42-13, REVISION 39, MAR 10/2021. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY.
